MathSciNet Relay Station
MathSciNet bibliographic data
MR2511170 (2010g:37076) 37G05 (34-04 34C20 34C23)
Wang, Wei; Zhang, Qi-Chang Computation of the simplest normal form of a resonant double Hopf bifurcation system with the complex normal form method. Nonlinear Dynam. 57 (2009), no. 1-2, 219–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement